# SDR REXA2016021600335

- Difficulty date: February 16, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST OF THE CREW ESCAPE HATCH FAILED. LUBE CREW ESCAPE HATCH IAW AMM 12-20-52.  FUNCTIONAL TEST OF CREW ESCAPE HATCH GOOD IAW AMM 52-22-00-720-801.
